# SDR VNAA202402290011

- Difficulty date: January 25, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH6703338921SH67
- Condition: Corroded
- Location: Bs 517-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET MACHINED (4 EA´S) ON FLOOR STRUCTURE AT FWD CARGO COMPARTMENT BTW FS 517 TO FS 661.00+16.00 AND BTW STGR 23 RH TO 22LH.   BRACKET MACHINED (4 EA´S) ON FLOOR STRUCTURE AT FWD CARGO COMPARTMENT BTW FS 517 TO FS 661.00+16.00 AND BTW STGR 23 RH TO 22LH WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND PER CRJ900 SRM 51-42-22-001-001-A01
